Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 107–109 (Mi umn8046)  

This article is cited in 9 scientific papers (total in 9 papers)

Scientific notes and problems

On conditionally convergent series in the space $L^p$

M. I. Kadets


Full text: PDF file (248 kB)

Bibliographic databases:
Received: 18.08.1953

Citation: M. I. Kadets, “On conditionally convergent series in the space $L^p$”, Uspekhi Mat. Nauk, 9:1(59) (1954), 107–109

Citation in format AMSBIB
\Bibitem{Kad54}
\by M.~I.~Kadets
\paper On conditionally convergent series in the space~$L^p$
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 107--109
\mathnet{http://mi.mathnet.ru/umn8046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=61274}
\zmath{https://zbmath.org/?q=an:0055.29003}


Linking options:
  • http://mi.mathnet.ru/eng/umn8046
  • http://mi.mathnet.ru/eng/umn/v9/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Nikishin, “Rearrangements of function series”, Math. USSR-Sb., 14:2 (1971), 267–280  mathnet  crossref  mathscinet  zmath
    2. D. V. Pecherskii, “A theorem on projections of rearranged series with terms in $L_p$”, Math. USSR-Izv., 11:1 (1977), 193–204  mathnet  crossref  mathscinet  zmath
    3. P. A. Kornilov, “On rearrangements of conditionally convergent series of functions”, Math. USSR-Sb., 41:4 (1982), 495–510  mathnet  crossref  mathscinet  zmath
    4. P. A. Kornilov, “On the linearity of the set of sums of a series of functions”, Russian Math. Surveys, 37:2 (1982), 217–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Russian Math. Surveys, 38:4 (1983), 57–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. A. Chobanyan, “Structure of the set of sums of a conditionally convergent series in a normed space”, Math. USSR-Sb., 56:1 (1987), 49–62  mathnet  crossref  mathscinet  zmath
    7. P. A. Kornilov, “On the set of sums of a conditionally convergent series of functions”, Math. USSR-Sb., 65:1 (1990), 119–131  mathnet  crossref  mathscinet  zmath
    8. Sh. Levental, V. S. Mandrekar, S. A. Chobanyan, “Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series”, Funct. Anal. Appl., 45:1 (2011), 33–45  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Theory Probab. Appl., 59:4 (2015), 677–684  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук
    Number of views:
    This page:398
    Full text:161
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021